Advil®DUAL ACTION Product Summary

Advil dual action product summary

Advil® DUAL ACTION is the first FDA approved combination of ibuprofen and acetaminophen in one caplet.

Advil® DUAL ACTION provides patients with an option to take lower maximum daily doses of medication and receive better pain relief than either 250 mg of ibuprofen or 650 mg of acetaminophen alone. Advil® DUAL ACTION can be used to temporarily relieve minor aches and pains.

These are some quick facts you can share with your patient to ensure they fully understand the benefits of Advil® DUAL ACTION:

  • Advil® DUAL ACTION is a combination of two well-known, over the counter, pain fighting medicines that work in different ways. For fast, strong pain relief up to 8 hours
  • Fights Pain in 2 Ways:
    1. Acetaminophen blocks pain signals to the brain
    2. Ibuprofen targets pain at the source
  • Advil® DUAL ACTION is more effective than 250mg of ibuprofen or 650mg of acetaminophen alone
    • Works better than each individual active ingredient
  • Provides temporary relief for patient pains & aches due to:
    • Headache
    • Toothache
    • Menstrual Cramps
    • Backache
    • Muscular Aches
    • Minor pain of arthritis

Download this patient resource pdf to share with your patients on how Advil Dual Action can help with their pain.

Download

Find out more